# SDR 99ZZZM271

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766AT
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AT FL220, CABIN BEGAN TO CLIMB AT 1500 FPM, CREW DONNED OXYGEN MASKS.  EMEREGNCY DECLARED AND DIVERTED TO ORD, WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER, CHECKED SYSTEM AND GOOD.  (M)
